# SDR COMA9610292

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Breaker
- Part number: MS33201
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLIGHT IDLE STOP CB POPPED.  REPLACED NR 2 FLIGHT IDLE STOP CIRCUIT BREAKER.
